Please use this identifier to cite or link to this item:
For citation please use:
Main Title: Graph Metrics for Network Robustness—A Survey
Author(s): Oehlers, Milena
Fabian, Benjamin
Type: Article
Abstract: Research on the robustness of networks, and in particular the Internet, has gained critical importance in recent decades because more and more individuals, societies and firms rely on this global network infrastructure for communication, knowledge transfer, business processes and e-commerce. In particular, modeling the structure of the Internet has inspired several novel graph metrics for assessing important topological robustness features of large complex networks. This survey provides a comparative overview of these metrics, presents their strengths and limitations for analyzing the robustness of the Internet topology, and outlines a conceptual tool set in order to facilitate their future adoption by Internet research and practice but also other areas of network science.
Subject(s): network science
Issue Date: 17-Apr-2021
Date Available: 19-May-2021
Language Code: en
DDC Class: 530 Physik
Journal Title: Mathematics
Publisher: MDPI
Volume: 9
Issue: 8
Article Number: 895
Publisher DOI: 10.3390/math9080895
EISSN: 2227-7390
TU Affiliation(s): Fak. 2 Mathematik und Naturwissenschaften » Inst. Theoretische Physik
Appears in Collections:Technische Universität Berlin » Publications

Files in This Item:
Format: Adobe PDF | Size: 606.95 kB
DownloadShow Preview

Item Export Bar

This item is licensed under a Creative Commons License Creative Commons